# SDR SIMA20150802004

- Difficulty date: August 2, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 29,090 hours, 20,917 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER TRANS COWL OTBD JOINT EXTRUSION IS CRACKED.  R & R RT LOWER TRANS COWL OTBD JOINT EXTRUSION IAW ETN-CR-54-015R1.
